MAUDE Adverse Event Report: ENDOLOGIX INC AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I20-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2016, the patient was initially implanted with an afx bifurcated stent graft and vela infrarenal.On (b)(6) 2017, a secondary procedure was performed for an unknown reason.During the intervention, an additional vela infrarenal was implanted.No additional event or patient information is available.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC
2 musick
irvine CA 92618
MDR Report Key7444249
Report Number2031527-2018-00361
Device Sequence Number16430146
Product Code MIH
UDI-Device Identifier00818009012227
UDI-Public(01)00818009012227(17)180706
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2018
Device Model NumberBA25-90/I20-30
Device Lot Number1293160004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2017
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL-(B)(4)
Outcome Attributed to Adverse Event Required Intervention;